On the fixed points of an affine transformation
dc.contributor.author | Kovács, Zoltán | |
dc.date.accessioned | 2024-09-04T09:45:21Z | |
dc.date.available | 2024-09-04T09:45:21Z | |
dc.date.issued | 2006-06-01 | |
dc.description.abstract | This note shows how the fixed points of an affine transformation in the plane can be constructed by an elementary geometric method. The approach presented here also shows how the affinities of the plane can be classified with the help of their fixed points. | en |
dc.format | application/pdf | |
dc.identifier.citation | Teaching Mathematics and Computer Science, Vol. 4 No. 1 (2006) , 101-110 | |
dc.identifier.doi | https://doi.org/10.5485/TMCS.2006.0105 | |
dc.identifier.eissn | 2676-8364 | |
dc.identifier.issn | 1589-7389 | |
dc.identifier.issue | 1 | |
dc.identifier.jatitle | Teach. Math. Comp. Sci. | |
dc.identifier.jtitle | Teaching Mathematics and Computer Science | |
dc.identifier.uri | https://hdl.handle.net/2437/379571 | |
dc.identifier.volume | 4 | |
dc.language | en | |
dc.relation | https://ojs.lib.unideb.hu/tmcs/article/view/14761 | |
dc.rights.access | Open Access | |
dc.rights.owner | Zoltán Kovács | |
dc.subject | fixed point theorem | en |
dc.subject | affine transformation | en |
dc.subject | equiaffine transformation | en |
dc.title | On the fixed points of an affine transformation | en |
dc.type | folyóiratcikk | hu |
dc.type | article | en |
Fájlok
Eredeti köteg (ORIGINAL bundle)
1 - 1 (Összesen 1)